# SDR FDEA2018112103333

- Difficulty date: October 10, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 900-1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON UPPER SURFACE BS 915 TO BS   1080 LBL 45.5 CORROSION REMOVED IAW SRM 51-10-02 REV 125 BS 900 TO BS 1040 LBL 45.5 AND BS 1040 TO   BS 1080 LBL45.5 BOTH SECTIONS FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-51-1A DETAIL III   REV 125..  FLOOR BEAM UPPER CHORDS REPLACED IAW BOEING DRAWINGS #   111N5201 ,143N5470 ,144N8017 AND SRM 51-40-02 REV 125.
